Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache, body ache, eyes feels heavy, tender breast, sweating, ibuprofen

Tuesday, i started having an achy body and head, my eyes were heavy, my breast were tender and I could hardly stand. I was getting sweaty, then chills. I took ibuprofen and felt fine all day today, then all the symptoms kicked in all at once again. I m concerned because I m not coughing or have a runny nose or anything else.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms. First of all, I would like to reassure you that they do not suggest any serious illness.

Most probably, you have a viral infection, which can cause headache, body ache, etc.

As of now, you should be on symptomatic treatment with ibuprofen or diclofenac tablets.

You would get better in a few days.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor